# SDR DHL2005805522

- Difficulty date: March 16, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 80,855 hours, 29,583 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4751625U1
- Condition: Cracked
- Location: Fuselage
- Part time: 80,855 hours, 29,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT AFT FITTING CRACKED 4.000, STA 680.000 L-11R.  REMOVED CRACKED AFT FITTING IAW SRM 51-1-20D PG 21.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW FITTING IAW SRM 51-1-20D PG 9.  TORQUED IAW SRM 51-3-1 PG 2A.  INSTALLED PLI WASHER (NEW) IAW SRM 51-1-23 (STA 680.000 L-11R).
